# SDR CA140228003

- Difficulty date: February 25, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 36,345 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT97A256000
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELT ACTIVATED WHILE ON THE GROUND FOR UNKNOWN REASON.
